# SDR ASOA2012120402596

- Difficulty date: November 7, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,497 hours, 30,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT PLATE CORRODED BETWEEN FRAMES BS 559+16 AND 559+32.  REMOVED CORROSION ON RT FLOOR SUPPORT PLATE IAW SRM 51-21-06.
